Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Vomiting followed by soft and foul smelling stools, passes stool after eating anything. Guidance?

my child vomited once on Thursday night, she was fine next day although had stomach pains, which she is still getting,now her stools are very soft,foul smelling and a like mustard coloured,which have been like this since yesterday, she is going to the toilet mostly every time she eats, no one else so far has been ill just a bit concerned
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Your child is having Gastroenteritis which may be viral or some times bacterial.
For vomitings you can give anti emetic like ondansetron or domperidone in prescribed dosage to decrease vomitings.
Give sips of oral rehydrating solutions to prevent dehydration.
Consult your Pediatrician for the assessment of hydration status and for specific treatment.
Hope i have answered your query.
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor